# SDR IPXA2024011046432

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FR 47 RH SPLICE FITTING HAS 2 HOLES DAMAGED AT THE BACK OF HOLE. AREAS MARKED IN RED. ROTO PERFORMED ON FRAME 47 RH SPLICE FITTINGS. BOTH HOLES A & E ARE FREE OF DEFECTS, IAW 51-10-01. T96525 T91779. T96515 T91779
